# SDR SWAA2023030805302

- Difficulty date: February 16, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 67,166 hours, 34,728 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT 1ST OBS SEAT BOTTOM CRACKED ON RIGHT LWR SURFACE. 8-50<[01] REMOVED FLIGHT DECK 1ST OBS. SEAT AS PER B737 AMM 25-1102-000-801;[02] ACCOMPLISHED REPAIR DOUBLER TO 1ST OBSERVER SEAT AS PER EA-M-22-125-00561; WORK T/C: TTG8Q00HW8W5.;[03] VERIFIED AND INSPECTED STEP #1 AND #2.;[04] OK TO REINSTALL 1ST OBS SEAT.;[05] REINSTALLED FLIGHT DECK 1ST OBSERVER SEAT AS PER B737 AMM 25-11-02-400-801.;[06] VERIFIED 5.
